MAUDE Adverse Event Report: EMBECTA MEDICAL DEVICES (SUZHOU) CO., LTD., CHINA PN RELION 31G X 6MM 3B TW 50CT; Needle, hypodermic, single lumen

EMBECTA MEDICAL DEVICES (SUZHOU) CO., LTD., CHINA PN RELION 31G X 6MM 3B TW 50CT; Needle, hypodermic, single lumen
Model Number 320617
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Lot: 3126871, (two boxes with same lot).Catalog: 6mmx31 pen needles,(box was discarded).Date of event: unknown.Samples: no.Reported pen needle clog with two boxes.Stated, over 10 pen needles affected from each box.Stated, no insulin flow when taking injections.Stated, he does not test his pen needles before taking injections.Replacement only.Cl.
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.

Brand Name
PN RELION 31G X 6MM 3B TW 50CT
Common Device Name
Needle, hypodermic, single lumen
Manufacturer (Section D)
EMBECTA MEDICAL DEVICES (SUZHOU) CO., LTD., CHINA
CH 
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key20471235
Report Number3027605735-2024-00081
Device Sequence Number15321457
Product Code FMI
UDI-Device Identifier00681131386807
UDI-Public00681131386807
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number320617
Device Lot Number3126871
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Initial Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite